Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

On warfarin, blur vision, eyes get red on wearing lens. Could this be due to the warfarin i am taking?

Good morning, I have been on warfarin (6 mg and 5 mg, it flutuates with my inr) for 6 1/2 months. I have dvt in my left leg and for the last four months i have been seeing blurry. I went to the optician and he told me that i needed specs to help me read the fine print and the computer screen so i was prescibed progressive lens but they are not helping the prob because i still have blurry sight when i wear them and at night both my eyes are red. Could this be due to the warfarin i am taking?
Asked On : Mon, 11 Mar 2013
Answers:  1 Views:  159
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Warfarin is an anticoagulant or blood thinner. An eye complication is due to excessive bleeding either in the retina or a haemorrhage that is seen from the outside . Red eyes in your case do not seem to be due to the warfarin. Excessive computer use often causes dry eyes which can lead to blurry vision. Use lubricating eye drops and a lubricating eye ointment for a few days at night to relieve your symptoms. This should work in a few days but rest assured, the warfarin does not sound like a precipitating factor of blurred vision in your case.
Answered: Wed, 13 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor